Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2022, Vol. 3, Issue 2, Part A
The Moyal theory for generalized Wigner functions


Author(s): Mykola Ivanovich Yaremenko

Abstract: In this article, we consider the Wigner function of the pair of functions defined on possible phase space with the Lie group actions on it. We introduce and establish properties of the generalized Wigner function for the group representation such that ∫_G▒〖|⟨π(g, ψ),ψ⟩|^2 〗 dμ(g)<∞ holds for all g∈G and all vectors ψ∈H. We develop the Moyal theory for generalized Wigner functions and Wigner operators.

Pages: 85-90 | Views: 708 | Downloads: 522

Download Full Article: Click Here
How to cite this article:
Mykola Ivanovich Yaremenko. The Moyal theory for generalized Wigner functions. Journal of Mathematical Problems, Equations and Statistics. 2022; 3(2): 85-90.
Journal of Mathematical Problems, Equations and Statistics
Call for book chapter